MathSciNet Relay Station
MathSciNet bibliographic data
MR1865334 62G07 (62G20)
Hall, Peter; Huang, Li-Shan Nonparametric kernel regression subject to monotonicity constraints. Ann. Statist. 29 (2001), no. 3, 624–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement